Azithromycin and Muscle weakness - from FDA reports
Muscle weakness is found among people who take Azithromycin, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Prednisone, and have Pain. This review analyzes which people have Muscle weakness with Azithromycin. It is created by eHealthMe based on reports of 17,267 people who have side effects when taking Azithromycin from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 29, 2017
17,267 people reported to have side effects when taking Azithromycin.
Among them, 967 people (5.6%) have Muscle Weakness
Number of reports submitted per year:
Time on Azithromycin when people have Muscle Weakness *:
- < 1 month: 84.68 %
- 1 - 6 months: 9.01 %
- 6 - 12 months: 1.8 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 1.8 %
- 5 - 10 years: 1.8 %
- 10+ years: 0.9 %
Gender of people who have Muscle Weakness when taking Azithromycin *:
- female: 64.35 %
- male: 35.65 %
Age of people who have Muscle Weakness when taking Azithromycin *:
- 0-1: 0.0 %
- 2-9: 0.98 %
- 10-19: 2.32 %
- 20-29: 8.31 %
- 30-39: 11.12 %
- 40-49: 14.91 %
- 50-59: 20.78 %
- 60+: 41.56 %
Top conditions involved for these people *:
- Pain (72 people, 7.45%)
- Multiple Myeloma (66 people, 6.83%)
- Hiv Infection (43 people, 4.45%)
- High Blood Pressure (38 people, 3.93%)
- Hypercalcaemia (33 people, 3.41%)
Top co-used drugs for these people *:
- Prednisone (169 people, 17.48%)
- Aspirin (164 people, 16.96%)
- Levaquin (149 people, 15.41%)
- Furosemide (142 people, 14.68%)
- Albuterol (136 people, 14.06%)
Top other side effects for these people *:
- Fatigue (324 people, 33.51%)
- Nausea (320 people, 33.09%)
- Breathing Difficulty (312 people, 32.26%)
- Pain (308 people, 31.85%)
- Dizziness (268 people, 27.71%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Muscle weakness when taking Azithromycin?
Azithromycin has active ingredients of azithromycin. It is often used in sinusitis. (latest outcomes from Azithromycin 19,421 users)
Muscle weakness (a lack of muscle strength) has been reported by people with multiple sclerosis, high blood pressure, high blood cholesterol (latest reports from 294,878 Muscle weakness patients).
Browse all side effects of Azithromycina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Muscle weaknessMuscle weakness
Could your condition cause Muscle weaknessMuscle weakness
What would happen?
Can you answer these questions?
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor ...
I was just wondering if it is normal that I am spotting on the first dose of Azithromycin. I just got over my period a week ago and now I'm spotting.. Just really nervous it can be something more serious.
iv been trying for years to love weight but my pain has goting worse so my doc wants to put me on butrans patch with my oxycodone if any one knows how the two are togather please let me know I don't even know what butran is any one know
You may be interested in these reviews
I took for the first time generic z pac and the front of my hair top and sides disappeared it is short!!! And I have long hair! Will it grow back? it has been over 2 months and it is looking shorter. Anyone with a similar experience please write to me to tell me what to do. Thank you, jj
I only took Actonel for a only few months, several years ago, and quit when I noticed weakness in my legs. Sorry to report that I never regained strength, despite some some physical therapy and moderate exercise. I am an active woman in my mid-60s and the loss of leg strength has made my life ...
I was prescribed a 5 day course of azithromycin to deal with a sinus infection. After about 3 days on the meds I began to notice severe pain in my knees and hips that really affected by ability to walk. I already have a bad knee needing a replacement but this was affecting my other knee also ...
My general weakness and especially weakness in my legs and neuropathy is unbearable. I won't take stations and would like to keep with a baby aspirin day and drop the 75 mg Plavix. Anyone else with similar Plavix problems? Thanks.